Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS Aberdeen, SD

June 21, 20144 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 21, 2014, 9:15 PM CDT for 4 counties in South Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2014, 9:15 PM CDT (02:15 UTC)
Expired
Jun 21, 2014, 10:15 PM CDT
In force
60 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Clark County, SD, Codington County, SD, Hamlin County, SD, Spink County, SD

The radar

The Aberdeen radar (KABR), 97 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 2:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-334 J/kg
Mixed-layer LCL
2926 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WUUS53 KABR 220215
SVRABR
SDC025-029-057-115-220315-
/O.NEW.KABR.SV.W.0095.140622T0215Z-140622T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
915 PM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
  SOUTHWESTERN CODINGTON COUNTY IN NORTHEAST SOUTH DAKOTA...
  WESTERN HAMLIN COUNTY IN NORTHEAST SOUTH DAKOTA...
  SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 914 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES EAST OF ASHTON TO SPINK COLONY TO 6 MILES
  WEST OF BROADLAND...MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  DOLAND AROUND 930 PM CDT.
  TURTON AND HILLSIDE COLONY AROUND 935 PM CDT.
  CLARK COLONY AROUND 940 PM CDT.
  RAYMOND AND FORDHAM COLONY AROUND 945 PM CDT.
  CARPENTER AROUND 950 PM CDT.
  CLARK AROUND 1000 PM CDT.

THIS WARNING INCLUDES HIGHWAY 281 BETWEEN MILE MARKERS 137 AND 169.

THIS WARNING INCLUDES HIGHWAY 212 BETWEEN MILE MARKERS 298 AND 362.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4454 9745 4453 9755 4454 9786 4462 9787
      4463 9869 4511 9871 4502 9744 4469 9733
TIME...MOT...LOC 0215Z 275DEG 32KT 4500 9835 4475 9826
          4452 9845

HAIL...1.00IN
WIND...70MPH

$$
DORN
3 follow-up statements
662 
WWUS53 KABR 220231
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
931 PM CDT SAT JUN 21 2014

SDC025-029-057-115-220315-
/O.CON.KABR.SV.W.0095.000000T0000Z-140622T0315Z/
SPINK SD-HAMLIN SD-CODINGTON SD-CLARK SD-
931 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLARK...
SOUTHWESTERN CODINGTON...WESTERN HAMLIN AND SOUTHEASTERN SPINK
COUNTIES UNTIL 1015 PM CDT...

AT 930 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOLAND TO HILLSIDE COLONY TO BROADLAND...MOVING EAST
AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CLARK COLONY AROUND 940 PM CDT.
  FORDHAM COLONY AROUND 945 PM CDT.
  RAYMOND AND CARPENTER AROUND 950 PM CDT.
  CLARK AROUND 1005 PM CDT.
  HILLCREST COLONY AND MAYFIELD COLONY AROUND 1010 PM CDT.
  VIENNA AND NAPLES AROUND 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4454 9745 4453 9755 4454 9786 4462 9787
      4463 9845 4488 9838 4502 9744 4469 9733
TIME...MOT...LOC 0231Z 275DEG 32KT 4491 9815 4474 9806
          4451 9825

HAIL...0.88IN
WIND...60MPH

$$
DORN
469 
WWUS53 KABR 220254
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
954 PM CDT SAT JUN 21 2014

SDC025-029-057-115-220315-
/O.CON.KABR.SV.W.0095.000000T0000Z-140622T0315Z/
SPINK SD-HAMLIN SD-CODINGTON SD-CLARK SD-
954 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLARK...SOUTHWESTERN CODINGTON...WESTERN HAMLIN AND SOUTHEASTERN
SPINK COUNTIES UNTIL 1015 PM CDT...

AT 952 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FORDHAM COLONY TO 6 MILES NORTH OF BANCROFT TO YALE...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WILLOW LAKE AROUND 1005 PM CDT.
  MAYFIELD COLONY AND BRYANT AROUND 1015 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4454 9745 4453 9755 4454 9786 4462 9787
      4462 9813 4484 9799 4502 9744 4469 9733
TIME...MOT...LOC 0255Z 288DEG 35KT 4477 9782 4457 9773
          4438 9792

HAIL...0.88IN
WIND...60MPH

$$
DORN
602 
WWUS53 KABR 220311
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1011 PM CDT SAT JUN 21 2014

SDC025-029-057-115-220321-
/O.EXP.KABR.SV.W.0095.000000T0000Z-140622T0315Z/
SPINK SD-HAMLIN SD-CODINGTON SD-CLARK SD-
1011 PM CDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK...SOUTHWESTERN
CODINGTON...WESTERN HAMLIN AND SOUTHEASTERN SPINK COUNTIES WILL
EXPIRE AT 1015 PM CDT/915 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE 
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 4454 9745 4453 9755 4454 9786 4462 9787
      4462 9813 4484 9799 4502 9744 4469 9733
TIME...MOT...LOC 0311Z 288DEG 35KT 4472 9761 4452 9752
          4433 9771

$$
DORN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:38 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Jun 21, 6:38 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
638 PM CDT SAT JUN 21 2014

.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
A FRONTAL BOUNDARY CURRENTLY LOCATED ALONG THE MISSOURI RIVER WILL
TRACK EASTWARD TONIGHT. THIS FRONTAL BOUNDARY WILL INTERACT WITH
A HIGHLY UNSTABLE ENVIRONMENT TO RESULT IN STRONG TO SEVERE
THUNDERSTORMS. SOME THUNDERSTORMS WILL PRODUCE LARGE HAIL AND DAMAGING
WINDS. DUE TO HIGH PWATS...ALONG WITH A SLOW STORM MOTION...VERY
HEAVY RAINFALL WILL BE POSSIBLE AS WELL. HAVE ISSUED A FLASH FLOOD
WATCH DUE TO A RECENT WET PERIOD WHERE PRECIPITATION AMOUNTS ARE
1.50 TO 3 INCHES ABOVE NORMAL OVER THE PAST 7 DAYS. INDIVIDUAL
THUNDERSTORMS THIS AFTERNOON WILL LIKELY CONSOLIDATE INTO A MCS
TONIGHT.

IT APPEARS AS THOUGH SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS
THE REGION ON SUNDAY. MODELS ARE SUGGESTING A WEAK FRONTAL
BOUNDARY DRAPED EAST/WEST ALONG HIGHWAY 212. A WEAK SHORT WAVE
WILL TRACK ALONG THE FRONT WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS. LIMITED INSTABILITY SHOULD RESULT IN GENERAL
THUNDERSTORMS. MOSTLY DRY AND COOLER CONDITIONS ARE EXPECTED FOR
THE REST OF THE SHORT TERM.

.LONG TERM...TUESDAY THROUGH SATURDAY
WEATHER PATTERN TURNS RATHER ACTIVE THROUGH THE PERIOD AS UPPER
TROUGH DIGS IN ACROSS THE NORTHWEST CONUS. GENERALLY ACCEPTED
ALLBLEND POP GRIDS AS MODELS SHOW SEVERAL EPISODES OF
PRECIPITATION BUT OF COURSE AT THIS POINT...THEY VARY GREATLY IN
TIMING AND INTENSITY.

&&

.AVIATION...
00Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

SHOWERS AND THUNDERSTORMS WILL AFFECT A GOOD PORTION OF THE COUNTY
WARNING AREA DURING THE EVENING AND OVERNIGHT HOURS. SOME OF THE
STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND STRONG WINDS. CIGS
WILL GENERALLY REMAIN VFR...BUT MAY FALL INTO THE IFR/MVFR
CATEGORY WITH THE STRONGER STORMS. THERE WILL BE ANOTHER CHANCE
FOR SHOWERS AND STORMS ON SUNDAY...MAINLY ACROSS THE SOUTHERN AND
EASTERN CWA. AT THIS TIME...HAVE JUST INCLUDED A VCTS MENTION AT
KATY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR BROWN-CAMPBELL-CLARK-
     CODINGTON-DAY-DEUEL-EDMUNDS-FAULK-GRANT-HAMLIN-MARSHALL-
     MCPHERSON-POTTER-ROBERTS-SPINK-WALWORTH.

MN...FLASH FLOOD WATCH UNTIL 4 AM CDT SUNDAY FOR BIG STONE-TRAVERSE.

&&

SHORT TERM...SD
LONG TERM...TMT
AVIATION...PARKIN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 21, 3:50 AM CDT, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
350 AM CDT SAT JUN 21 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-220900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
350 AM CDT SAT JUN 21 2014 /250 AM MDT SAT JUN 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FRONT WILL MOVE FROM WEST TO EAST ACROSS THE REGION. THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG THE FRONT LATER THIS AFTERNOON AND
PERSIST THROUGH THE NIGHT. STORMS MAY BECOME SEVERE...WITH STRONG WINDS
AND DAMAGING HAIL THE MAIN THREAT...BUT LOCALLY HEAVY RAINFALL IS
ALSO OF CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE FRONT WILL LINGER ACROSS EASTERN SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA SUNDAY...WITH ADDITIONAL THUNDERSTORMS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY.

SERR

In the hours before

Local storm report, Jun 21, 7:51 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
751 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             4 NE MIRANDA            45.01N  98.91W
06/21/2014  E1.00 INCH       FAULK              SD   PUBLIC

            QUARTER SIZED HAIL WITH 50 MPH WINDS

&&

EVENT NUMBER ABR1400528

TROGDON
Local storm report, Jun 21, 7:55 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
755 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     3 SSW WHITLOCKS BAY REC 45.01N 100.29W
06/21/2014  M67 MPH          POTTER             SD   MESONET

            PEAK WIND GUST FROM THE FOREST CITY BRIDGE DOT MESONET
            STATION.

&&

EVENT NUMBER ABR1400529

FOWLE
Local storm report, Jun 21, 8:06 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
806 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND GST     10 W LOWER BRULE        44.07N  99.78W
06/21/2014  E65 MPH          LYMAN              SD   PUBLIC

            LOOSING SEVERAL BRANCHES OFF TREES

&&

EVENT NUMBER ABR1400530

VIPOND
Local storm report, Jun 21, 8:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
823 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     4 NW FAULKTON           45.08N  99.19W
06/21/2014  E60 MPH          FAULK              SD   LAW ENFORCEMENT

&&

EVENT NUMBER ABR1400531

TROGDON
Local storm report, Jun 21, 8:29 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
829 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             MOBRIDGE                45.54N 100.44W
06/21/2014  E0.75 INCH       WALWORTH           SD   TRAINED SPOTTER

&&

EVENT NUMBER ABR1400532

FOWLE
Local storm report, Jun 21, 8:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
851 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     5 E ORIENT              44.90N  98.98W
06/21/2014  M60 MPH          HAND               SD   MESONET

            PEAK WIND GUST FROM THE MIRANDA SDDOT MESONET STATION.

&&

EVENT NUMBER ABR1400534

FOWLE

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:07 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson53 min
Jun 21, 7:17 PM CDTSevere Thunderstorm WarningABRCorson, Dewey58 min
Jun 21, 7:31 PM CDTSevere Thunderstorm WarningABRDewey, Potter, Walworth44 min
Jun 21, 7:34 PM CDTTornado Warning Tornado observedABRDewey18 min
Jun 21, 7:38 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Potter, Walworth52 min
Jun 21, 7:42 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink48 min
Jun 21, 7:43 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey, Walworth62 min
Jun 21, 7:46 PM CDTSevere Thunderstorm WarningABREdmunds, Faulk, Hand, Hyde, Potter, Sully and 1 more44 min
Jun 21, 7:59 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Potter, Walworth45 min
Jun 21, 8:10 PM CDTSevere Thunderstorm WarningABRBuffalo, Hand, Hughes, Hyde, Lyman, Stanley and 1 more25 min
Jun 21, 8:14 PM CDTTornado WarningABRFaulk, Hand31 min
Jun 21, 8:25 PM CDTFlash Flood WarningABRFaulk12 hr
Jun 21, 8:29 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink61 min
Jun 21, 9:28 PM CDTFlash Flood WarningABREdmunds, McPherson12 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.